# SDR MZZA96170

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 07278690001
- Condition: Leaking
- Location: Nr 4 Le Slat
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 959 - GUM - LOST SYSTEM 'A' HYDRAULIC PRESSURE WHILE LOWERING FLAPS, NR 4 LE SLAT DID NOT DEPLOY.  COMPLIED WITH EMERGENCY PROCEDURES AS PER FLIGHT MANUAL.  REMOVED AND REPLACED NR 4 LE SLAT ACTUATOR.  CHECKED BOTH ENGINE CASE DRAIN FILTER MAGNETIC PLUGS, FOUND METAL PARTICLES.  REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS DUE TO SUSPECTED FAILURE.  PERFORMED LEAK AND OPERATIONAL CHECK ON ENGINE RUN AND ALL INDICATIONS NORMAL.  (M)
